advertisement

Childhood Diseases

Question
Posted by: Anonymous | 2009/05/07

Q.

Rash patch on the bum

Hi Doc
I have just noticed a patch(v shaped) of rash on my 9 month old bum. Not sure what caused this but i am using mylocort on it. Is this something to worry about?

Expert's Reply

A.

Paediatrician

It is difficult for me to be able to comment on your baby's rash without being able to see the actual rash.You do realise that Mylocort is a cortisone ointment. Have you tried using any nappy creams such as Bepanthen cream to see if this helps to clear the rash?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.